# SDR 2005F00003

- Difficulty date: October 15, 2004
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N417AT
- Make and model: Aerosp ATR72
- Aircraft serial: 417
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 7002860909
- Condition: Failed
- Location: Capt. Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, CAPTAIN AIRSPEED INDICATOR FAILED AT 100 KTS, FLUCTUATED BETWEEN 80 KTS AND 120 KTS WITH RED FLAP.  REPLACED AIRSPEED INDICATOR.  (M)
